# SDR UALA2012122707416

- Difficulty date: December 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 71,817 hours, 26,880 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE HATCH, AFT HATCH EEL'S INOP.  RELAMPED BOTH HATCH EEL RIGHT OVERWING HATCH. P-N 1317.
